MAUDE Adverse Event Report: MEDTRONIC MINIMED SENSOR ENLITE MMT-7008B; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC MINIMED SENSOR ENLITE MMT-7008B; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-7008B
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call the sensor had inaccurate readings that triggered threshold suspend alarm.The customer¿s blood glucose was 170 mg/dl and the sensor glucose was 95 mg/dl.Insulin delivery was suspended due to sensor glucose values.Sensor value that triggered the suspend event was 95 mg/dl.Suspend on low limit in sensor settings was 80 mg/dl.The customer was informed that their blood glucose and sensor glucose levels were not in acceptable range.The sensor will not be returned for analysis.

Brand Name
SENSOR ENLITE MMT-7008B
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key8221231
Report Number2032227-2019-00573
Device Sequence Number264573
Product Code OZO
UDI-Device Identifier00643169786738
UDI-Public(01)00643169786738(17)190315(10)I168P
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/15/2019
Device Model NumberMMT-7008B
Device Catalogue NumberMMT-7008B
Device Lot NumberI168P
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2019
Initial Report FDA Received Date01/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1